are these clomid side effects?

  1. are these clomid side effects?


    I started clomid 4 days ago, and now today I am in bad shape. All day I have had a KILLER stomach ache, hot flashes. I vomited a few times already, my stomach just hurts so bad I dont know what to do. Are these effects simular to what some of u guys have ever got? thanks

    ALso if this is the clomid doing this, would nolva do the same too? Cause I need something post cycle =/
    Last edited by dannyboy5000; 06-05-2003 at 07:32 AM.


  2. I dont know if the clomid is doing all that, the hot flashes maybe but I do nolva and I get none of that. You may want to give that a shot.

  3. ya maybe i just have the flu or something, i need to know though
    •   
       


  4. Clomid won't do any of those to you, maybe the hot flashes. The sickness stuff wouldn't be caused by it though.

Similar Forum Threads

  1. Preventing Clomid side effects
    By Wilkd in forum Anabolics
    Replies: 10
    Last Post: 06-12-2014, 02:16 AM
  2. Replies: 6
    Last Post: 10-13-2010, 09:28 PM
  3. IGF 1 are there any side effects?
    By jakekunedo in forum IGF-1/GH
    Replies: 2
    Last Post: 07-11-2010, 04:28 PM
  4. Replies: 4
    Last Post: 07-28-2004, 11:44 AM
  5. Side effects of Clomid?
    By Cruehead in forum Anabolics
    Replies: 36
    Last Post: 09-23-2003, 01:00 PM
Log in
Log in